Hand-foot syndrome (palmar-plantar erythrodysesthesia) management

From HemOnc.org - A Hematology Oncology Wiki
Jump to: navigation, search

Associated with use of

Also known as

Acral erythema, Burgdorf's reaction, hand-foot skin reaction, hand-to-foot syndrome, PPE, toxic erythema of the palms and soles

References

  1. Lassere Y, Hoff P. Management of hand-foot syndrome in patients treated with capecitabine (Xeloda). Eur J Oncol Nurs. 2004;8 Suppl 1:S31-40. link to original article PDF of paper at Roche.com PubMed
  2. Mangili G, Petrone M, Gentile C, De Marzi P, Viganò R, Rabaiotti E. Prevention strategies in palmar-plantar erythrodysesthesia onset: the role of regional cooling. Gynecol Oncol. 2008 Feb;108(2):332-5. link to original article PubMed
  3. Lacouture ME, Wu S, Robert C, Atkins MB, Kong HH, Guitart J, Garbe C, Hauschild A, Puzanov I, Alexandrescu DT, Anderson RT, Wood L, Dutcher JP. Evolving strategies for the management of hand-foot skin reaction associated with the multitargeted kinase inhibitors sorafenib and sunitinib. Oncologist. 2008 Sep;13(9):1001-11. Epub 2008 Sep 8. link to original article PubMed
  4. Lacouture, ME. Prevention and Treatment of Multikinase Inhibitor–induced Hand-Foot Syndrome. ASCO Post. December 15, 2012, Volume 3, Issue 18. link to original article
  5. Management/treatment of Hand-Foot Syndrome or Palmar-Plantar Erythrodysesthesia (Cancer.net)
  6. Patient education about hand-foot syndrome (Chemocare.com)
  7. Cutaneous complications of conventional chemotherapy agents (uptodate.com)
  8. Cutaneous complications of molecularly targeted therapy and other biologic agents used for cancer therapy (uptodate.com)
  9. Prevention and management of hand-foot syndromes (Oncologynurseadvisor.com)